American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Haitao Fan. Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws. Math. Comp. 70 (2001) 1043-1069. MR 1826576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Masataka Nishikawa and Kenji Nishihara. Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions. Trans. Amer. Math. Soc. 352 (2000) 1203-1215. MR 1491872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Tai-Ping Liu and Tong Yang. $L_1$ stability for $2 \times 2$ systems of hyperbolic conservation laws. J. Amer. Math. Soc. 12 (1999) 729-774. MR 1646841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] H. Berger, G. Warnecke and W. L. Wendland. Analysis of a FEM/BEM coupling method for transonic flow computations. Math. Comp. 66 (1997) 1407-1440. MR 1432124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] N. Caroff and H. Frankowska. Conjugate points and shocks in nonlinear optimal control. Trans. Amer. Math. Soc. 348 (1996) 3133-3153. MR 1344204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Jian-Guo Liu and Zhou Ping Xin. $L\sp 1$-stability of stationary discrete shocks . Math. Comp. 60 (1993) 233-244. MR 1159170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Tong Zhang and Yu Xi Zheng. Two-dimensional Riemann problem for a single conservation law . Trans. Amer. Math. Soc. 312 (1989) 589-619. MR 930070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jonathan Goodman. Stability of viscous scalar shock fronts in several dimensions . Trans. Amer. Math. Soc. 311 (1989) 683-695. MR 978372.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] David G. Schaeffer and Michael Shearer. Riemann problems for nonstrictly hyperbolic $2\times 2$ systems of conservation laws . Trans. Amer. Math. Soc. 304 (1987) 267-306. MR 906816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Stephanos Venakides. The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data . Trans. Amer. Math. Soc. 301 (1987) 189-226. MR 879569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Robert L. Pego. Remarks on the stability of shock profiles for conservation laws with dissipation . Trans. Amer. Math. Soc. 291 (1985) 353-361. MR 797065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Paul Godin. Propagation of $C\sp \infty$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables . Trans. Amer. Math. Soc. 290 (1985) 825-830. MR 792830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Mahmud Hesaaraki. The structure of shock waves in magnetohydrodynamics. Memoirs of the AMS 49 (1984) MR 743547.
Book volume table of contents

[48] Robert L. Pego. Stable viscosities and shock profiles for systems of conservation laws . Trans. Amer. Math. Soc. 282 (1984) 749-763. MR 732117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Andrew Majda. The existence of multidimensional shock fronts. Memoirs of the AMS 43 (1983) MR 699241.
Book volume table of contents

[50] Andrew Majda. The stability of multidimensional shock fronts. Memoirs of the AMS 41 (1983) MR 683422.
Book volume table of contents

[51] Blake Temple. Systems of conservation laws with invariant submanifolds . Trans. Amer. Math. Soc. 280 (1983) 781-795. MR 716850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Robert A. Gardner. On the detonation of a combustible gas . Trans. Amer. Math. Soc. 277 (1983) 431-468. MR 694370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Jeffrey Rauch and Michael Reed. A general regularity theorem for semilinear hyperbolic waves in one space dimension. Bull. Amer. Math. Soc. 6 (1982) 445-448. MR 648531.
Abstract, references, and article information
View Article: PDF

[54] Tai-Ping Liu. Resonance for quasilinear hyperbolic equation. Bull. Amer. Math. Soc. 6 (1982) 463-465. MR 648536.
Abstract, references, and article information
View Article: PDF

[55] A. Y. le Roux. Stability of numerical schemes solving quasilinear wave equations . Math. Comp. 36 (1981) 93-105. MR 595044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Lung An Ying and Ching Hua Wang. The discontinuous initial value problem of a reacting gas flow . Trans. Amer. Math. Soc. 266 (1981) 361-387. MR 617539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Björn Engquist and Stanley Osher. One-sided difference approximations for nonlinear conservation laws . Math. Comp. 36 (1981) 321-351. MR 606500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Randolph G. Smith. The Riemann problem in gas dynamics . Trans. Amer. Math. Soc. 249 (1979) 1-50. MR 526309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Tai Ping Liu. Invariants and asymptotic behavior of solutions of a conservation law . Proc. Amer. Math. Soc. 71 (1978) 227-231. MR 500495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2